# SDR SWI2024F01153

- Difficulty date: September 26, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL OTBD "A" BRACKET STANDOFF IS CRACKED      (C-CHECK RO 11/6/2024)    REMOVED AND REPLACED O/B STAND-OFF ANGLE P/N CN624-2082-201 ON R/H LOWER TRANSCOWL, REF. REO 670-54-21-971, REV. B, 2023-11-28. COMPLIED WITH M-337 AND SKY CARD 51-900-1002-SKY.
